I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
1996, VOLUME 2, NUMBER 1, PAGES 251-266
A. V. Tomilin
View as HTML View as gif image
In the article the global interpolation by planar closed piecewise parabolic curves with continuous tangent direction and curvature is considered.
The problems of existence and uniqueness of such curves are solved for some sets of nodes on the plane.
The examples of nonexistence and nonuniqueness are given.
|Main page||Contents of the journal||News||Search|
Last modified: March 19, 2005